MathSciNet Relay Station
MathSciNet bibliographic data
MR2493835 (2010d:31004) 31A30 (30C62)
Chen, Sh.; Ponnusamy, S.; Wang, X. Landau's theorem for certain biharmonic mappings. Appl. Math. Comput. 208 (2009), no. 2, 427–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement